Ask Health Experts and Get Answers to Your Health Question ASAP
Thank you for writing in today. Based on the information presented here, there is some concern. At this point, I would recommend calling your provider's office. There will be a provider on call. He or she will likely want you to be evaluated. I will explain. Your symptoms could be a manifestation of kidney infection or other underlying kidney issue. The fact that your not urinating, or even if your urination is diminished, is a bit of a red flag necessitating more prompt treatment. In addition, some of the other symptoms, such as the nausea and fever, also warrant more prompt evaluation, since kidney infections can cause some septic symptoms. I realize that no one likes the "contact your provider" answer, but sometimes it is necessary. If you can't get ahold of the on call provider, you may want to consider an Urgent Care center. Also, I will mention that Bactrim can cause nausea; however, bactrim should not cause the other associated symptoms. In addition, your condition should have improved, not worsened, since starting the Bactrim. I hope this helps. Lisa
discomfort - moderate
eight hours since i urinated
temp is 99.5
small amount of blood
lots of sweating
One last question, if you try to urinate now, are you able to, even if just a small amount?